# SDR 97ZZZX1389

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 117904221
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE SENSOR PROBE BROKEN.
